MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901010
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a zero tip basket was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the basket would not open to release the stone.The handle was disassembled in order to open the basket and release the stone.The procedure was completed with another zero tip basket.There were no serious injuries nor adverse patient effects as a result of this event.The patient was reported to be stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Visual analysis found the zero tip device was returned completely disassembled.The components returned do not have any visual damage.The basket-wire assembly was not returned for analysis, therefore it could not be inspected in order to verify if there was any visual/functional issue that could have contributed with the complaint; consequently, confirming the reported complaint.As per complaint information the customer disassembled the device, therefore it is not considered as an issue of the device.Since the device returned completely disassembled, the customer allegation could no be visually/functionally verified and the components returned did not present any visual damage.Therefore, it was concluded that the investigation conclusion code of this event is "no problem detected" since the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7872849
Report Number3005099803-2018-60416
Device Sequence Number2217652
Product Code FFL
UDI-Device Identifier08714729342007
UDI-Public08714729342007
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2021
Device Model NumberM0063901010
Device Catalogue Number63430
Device Lot Number0022140475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1